# SDR AALA981793

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 660 SKIN BULGING BETWEEN STRINGER 27L AND 28L.  REPLACED SKIN STATION 650-680, STRINGER 25L-25R IAW 53-30-3 FIG 12 PAGE 60-72.  REPLACED SHEAR TIE STATION 660 STRINGER 27L AND 28L IAW SRM 53-10-4.  (M)
